Alert archive / Tennessee / Severe Thunderstorm Warnings in 2006
Severe Thunderstorm Warning 210, NWS Nashville, TN
NWS Nashville, TN issued this severe thunderstorm warning at May 21, 2006, 8:22 AM CDT for Humphreys County, Tennessee. It was in force for 23 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 21, 2006, 8:22 AM CDT (13:22 UTC)
- Expired
- May 21, 2006, 8:45 AM CDT
- In force
- 23 min
- Issued by
- NWS Nashville, TN
- Area
- Counties, with a storm outline in the text
County Humphreys County, TN
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 1.4 hours before the alert went out and 100 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1052 m above ground
- 0-6 km bulk shear
- 36 kt
- 0-1 km storm-relative helicity
- 124 m²/s²
- 0-3 km storm-relative helicity
- 188 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS54 KOHX 211322
SVROHX
TNC085-211345-
/O.NEW.KOHX.SV.W.0210.060521T1322Z-060521T1345Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NASHVILLE TN
822 AM CDT SUN MAY 21 2006
THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
HUMPHREYS COUNTY IN TENNESSEE
THIS INCLUDES THE CITY OF WAVERLY
* UNTIL 845 AM CDT
* AT 819 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM. THIS STORM WAS LOCATED 10 MILES WEST OF
WAVERLY...OR ABOUT 9 MILES NORTHEAST OF CAMDEN...AND MOVING
SOUTHEAST AT 40 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
WAVERLY BY 830 AM CDT
IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.
LAT...LON 3608 8757 3606 8755 3604 8757 3600 8753
3597 8755 3591 8772 3605 8799 3614 8790
3622 8794 3622 8794
$$
ROSEWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at May 21, 3:39 AM CDT, 4 hours 43 minutes earlier.
Area forecast discussion, May 21, 3:39 AM CDT, 4 hours 43 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NASHVILLE TN 339 AM CDT SUN MAY 21 2006 .SHORT TERM... SFC ANALYSIS SHOWS STATIONARY FRONT IN S MID TN...WITH A COLD FRONT ON APPROACH INTO THE OH VLY. SOUTHERN FRONT FOCUS OF MCS TRACK...WITH LATEST DEVELOPMENT IN SW MO. 00Z MODELS SHOW HIGH MOISTURE AND DESTABILIZATION ACROSS MOST OF THE MID STATE. SFC COLD FRONT IS EXPECTED TO MOVE INTO KENTUCKY THIS AFTERNOON...DRIVEN BY SFC HIGH IN THE MIDWEST. SHOWERS AND THUNDERSTORMS LIKELY. MAV TEMPS TOO HIGH...POPS TOO LOW. THE COLD FRONT IS EXPECTED TO PUSH INTO SOUTH MID TN TONIGHT... OR FURTHER SOUTH. 850/500-MB MOISTURE RIDES N OF THE FRONT...WITH SOME ELEVATED TSTMS POSSIBLE. DEEPER COOLING/MORE STABLE CONDITIONS ON MON. MOSTLY CLOUDY SKIES WILL KEEP TEMPS BELOW NORMAL. MON NIGHT-TUE NIGHT DRY...WITH TEMPS NEAR CLIMO. COULD BE RTN FLOW WED NIGHT. PROGRESSIVE UPR TROUGH DRIVES A WARM FRONT THROUGH MID TN THU...WITH CHC TSRA ADVERTISED. UPR RIDGE FOLLOWS AND WILL LIMIT POPS 20-30 PERCENT...AS PER MEXMOS. MEX WARM TEMPS LOOK GOOD IN THE EXTENDED. && .PRELIMINARY POINT TEMPS/POPS... NASHVILLE 80 61 75 54 / 60 50 20 10 CLARKSVILLE 79 60 73 51 / 60 50 20 10 CROSSVILLE 77 54 68 49 / 50 40 20 10 && .OHX WATCHES/WARNINGS/ADVISORIES... NONE. && 04
Hazardous weather outlook, May 21, 5:30 AM CDT, 2 hours 52 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NASHVILLE TN 530 AM CDT SUN MAY 21 2006 TNZ005>011-022>034-056>066-075-077>080-093>095-221030- BEDFORD-BENTON-CANNON-CHEATHAM-CLAY-COFFEE-CUMBERLAND-DAVIDSON- DEKALB-DICKSON-FENTRESS-GILES-GRUNDY-HICKMAN-HOUSTON-HUMPHREYS- JACKSON-LAWRENCE-LEWIS-MACON-MARSHALL-MAURY-MONTGOMERY-OVERTON-PERRY- PICKETT-PUTNAM-ROBERTSON-RUTHERFORD-SMITH-STEWART-SUMNER-TROUSDALE- VAN BUREN-WARREN-WAYNE-WHITE-WILLIAMSON-WILSON- 530 AM CDT SUN MAY 21 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF MIDDLE TENNESSEE. .DAY ONE...TODAY AND TONIGHT SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP LATER TODAY AND TONIGHT. THE BEST CHANCE OF THUNDERSTORMS WILL BE OVER SOUTH AND WEST PORTIONS OF MIDDLE TENNESSEE. AN OLD FRONTAL BOUNDARY AND UPPER LEVEL DISTURBANCES MOVING SOUTHEAST WILL PROVIDE THE FOCUS FOR ISOLATED SEVERE STORMS...WITH HAIL AND DAMAGING WINDS BEING THE MAIN THREATS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THUNDERSTORM COMPLEXES WILL POSSIBLY MOVE SOUTHEAST ACROSS THE MIDSTATE ON MONDAY...AND AGAIN ON WEDNESDAY AND THURSDAY. CONSEQUENTLY...THERE IS A SLIGHT RISK OF SEVERE WEATHER DURING THESE PERIODS. .SPOTTER INFORMATION STATEMENT... BECAUSE OF THE ISOLATED NATURE OF SEVERE WEATHER...SPOTTER AND EMERGENCY MANAGER ACTIVATION IS NOT LIKELY. GIRODO
The office that day
Everything else NWS Nashville, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 20, 8:13 PM CDT | Severe Thunderstorm Warning | OHX | Lewis | 32 min |
| May 20, 8:49 PM CDT | Severe Thunderstorm Warning | OHX | Giles, Lawrence | 26 min |
| May 20, 8:56 PM CDT | Severe Thunderstorm Warning | OHX | Bedford, Marshall | 34 min |
| May 20, 9:05 PM CDT | Severe Thunderstorm Warning | OHX | Grundy | 25 min |
| May 20, 10:25 PM CDT | Severe Thunderstorm Warning | OHX | Perry, Wayne | 35 min |
| May 20, 10:53 PM CDT | Severe Thunderstorm Warning | OHX | Lawrence, Wayne | 37 min |
| May 20, 11:23 PM CDT | Severe Thunderstorm Warning | OHX | Lawrence | 37 min |
| May 21, 1:19 AM CDT | Severe Thunderstorm Warning | OHX | Coffee, Grundy | 26 min |
| May 21, 2:52 AM CDT | Severe Thunderstorm Warning | OHX | Hickman | 17 min |
| May 21, 8:12 AM CDT | Severe Thunderstorm Warning | OHX | Benton | 18 min |
| May 21, 8:20 AM CDT | Severe Thunderstorm Warning | OHX | Williamson | 25 min |
| May 21, 8:48 AM CDT | Severe Thunderstorm Warning | OHX | Hickman | 27 min |
| May 21, 8:53 AM CDT | Severe Thunderstorm Warning | OHX | Rutherford | 22 min |
| May 21, 8:55 AM CDT | Severe Thunderstorm Warning | OHX | Williamson | 20 min |
| May 21, 3:53 PM CDT | Severe Thunderstorm Warning | OHX | Wayne | 37 min |
| May 21, 4:39 PM CDT | Severe Thunderstorm Warning | OHX | Giles | 36 min |
| May 21, 6:31 PM CDT | Severe Thunderstorm Warning | OHX | Lewis, Perry | 59 min |
Nearby
Severe Thunderstorm Warnings in Tennessee, 2006Every severe thunderstorm warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.